# SDR QXEA2017032700189

- Difficulty date: February 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB AFT SEAT RAIL 9 CORRODED BEYOND LIMITS FS 670 -> 782 Y9. REMOVED LT IB SEAT RAIL 9 IAW SRM 51-40-07. INSTALLED NEW SEAT RAIL LT IB 9 IAW SRM 51-25-10-02-01, 51-40-15-02-01, AMM 51-25-16-390-801, AND SRM 51-25-10-02-01. REMOVED SPLICE BETWEEN SEAT RAIL 9 AND RAIL 8 IAW SRM 51-40-07. INSTALLED NEW IB SPLICE BETWEEN RAIL 9 AND RAIL 8 IAW SRM 51-40-07-02-01, 51-42-05-02-01 AND, 51-40-15-02-01.
